| Catalog Number |
68LP-550 |
| Medical Device Problem Code |
Device Handling Problem (3265)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "busted during over fill".
Event or Problem Description
Healthcare professional reported for right side "busted during over fill".The event of use error is serious and reportable.The event of busted (rupture) has been deemed not device related.The device has been explanted and replaced.The device has been discarded.